Bottom of feet ?

Options
knitterjan
knitterjan Member Posts: 20
edited March 2014 in Breast Cancer #1
OK, I'm done with Taxol and now on Herceptin every three weeks. Does anyone else have the feeling that there is leather on the bottom of your feet? And will this feeling go away at some point? Of course this is not my biggest problem in the big "C" battle, but it is a little annoying.

Comments

  • Mama G
    Mama G Member Posts: 762
    Options
    mine feels more like sandpaper
    and it's been 6 mos....
  • reeseslover1234
    reeseslover1234 Member Posts: 87
    Options
    bottom of feet
    Mine feels like pins sticking me...and mine's been 8 months since Taxotere. I take gabapentin for it and it also helps my joints...I found that out by missing my med two nights in a row. Bet I don't forget it anymore!!!!!!
  • VickiSam
    VickiSam Member Posts: 9,079 Member
    Options

    bottom of feet
    Mine feels like pins sticking me...and mine's been 8 months since Taxotere. I take gabapentin for it and it also helps my joints...I found that out by missing my med two nights in a row. Bet I don't forget it anymore!!!!!!

    blistered with blood pockets .. besides losing 3 toe nails
    The side efforts of chemo. Vasoline applied very thick - quickly put on cotton socks and go to bed .. best advise I can give, tried everything. Keep feet moist and dry, applying lotions several times daily .. and using my vasoline and sock regiment nightly .. Your feet will thank you.

    Pins sticking pain - mine is still with me - I plan on throwing a party when that side effort leaves me.


    Vicki Sam
  • linpsu
    linpsu Member Posts: 747
    Options
    me too
    I was done with A/C and T on July 9 - pain in feet is still awful - feels like a combination of burning,pin pricking,numbness - I find it scary to drive. Dr. recommended B6, but I can't say I've noticed any difference. I've lost 3 toenails also.

    Linda
  • Double Whammy
    Double Whammy Member Posts: 2,832 Member
    Options
    linpsu said:

    me too
    I was done with A/C and T on July 9 - pain in feet is still awful - feels like a combination of burning,pin pricking,numbness - I find it scary to drive. Dr. recommended B6, but I can't say I've noticed any difference. I've lost 3 toenails also.

    Linda

    Mine are sore
    and tender. I don't think this is neuropathy. I've had only 2 infusions of Taxotere and Cytoxin. I'm taking B6.

    Suzanne
  • mariam_11_09
    mariam_11_09 Member Posts: 691
    Options
    I am also just done with

    I am also just done with Taxol and now on Herceptin. When I walk in my shoes it feels like I am walking on sandpaper or gravel otherwise when I am just sitting they feel rather leathery. My fingers too are super senstive, when I crochet, just feeling the yarn really bothers me. I think I understand a little what some kids go through when they are sensitive to their clothing.
  • QuiltingMama123
    QuiltingMama123 Member Posts: 124
    Options

    I am also just done with

    I am also just done with Taxol and now on Herceptin. When I walk in my shoes it feels like I am walking on sandpaper or gravel otherwise when I am just sitting they feel rather leathery. My fingers too are super senstive, when I crochet, just feeling the yarn really bothers me. I think I understand a little what some kids go through when they are sensitive to their clothing.

    I feel like I have an extra
    I feel like I have an extra layer of skin hanging on my feet - along with the pins. Miriam - try working with cotton yarn. I am having the same problem but found some "organic" cotton that feels good to work with.
  • knitterjan
    knitterjan Member Posts: 20
    Options

    I feel like I have an extra
    I feel like I have an extra layer of skin hanging on my feet - along with the pins. Miriam - try working with cotton yarn. I am having the same problem but found some "organic" cotton that feels good to work with.

    Wow
    After reading all your logins I think my problem is not so bad. I will try putting lotion on and vaseline too, thanks.

    Thank goodness my hands are OK. I'm knitting like mad for a wonderful charity - Knit-A-Square. Knitting relaxes me and it's great to see the pictures of the Aids orphans in South Africa wearing our blankets and hats. (It gets really cold in SA.
  • cahjah75
    cahjah75 Member Posts: 2,631
    Options
    So far
    I have nothing to complain about after 1 chemo. The onco nurse looks at my nails every time I have blood work done. My hands and feet are nice, soft and pink, no changes. My nails have actually been growing really well and I've had to cut them. I crochet every night and while getting chemo. I haven't noticed any change in how the yarn feels. I get 2nd chemo Tuesday so this too may change???? The lathering of the feet and then putting cotton socks on is great. I've done this in the past for dry cracked heels. It does work!
    Char
  • joyyee1
    joyyee1 Member Posts: 31
    Options
    Feet
    I have numbness and also- my right foot always feels cold when I go to bed and I have to wear socks (and I live in Texas where it's in the high 90's)!